MedElevator Войти в исследования
← Поиск публикаций
The American journal of medicine · 1986

Primary sclerosing cholangitis in the presence of a lupus anticoagulant.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kirby D F, Blei A T, Rosen S T, Vogelzang R L, Neiman H L

Аннотация

Lupus anticoagulant, an immunoglobulin that prolongs the partial thromboplastin time, has been associated with thrombotic events, including deep venous thrombosis, pulmonary emboli, and Budd-Chiari syndrome. In this report, primary sclerosing cholangitis was diagnosed in a man with a 10-year history of multiple thrombotic events related to a circulating lupus anticoagulant. Progressive jaundice and pruritus developed, and sclerosing cholangitis was confirmed by direct cholangiography. Sclerosing cholangitis is the second hepatobiliary disease reported in association with a lupus anticoagulant.

Предметные рубрики MeSH